# SDR 97FDEA00382

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bolt
- Condition: Jammed
- Location: Elev Pwr Contl
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF CHECK, ELEVATOR JAMMED PULLING AFT ON YOKE.  OPENED ACCESS PANELS 9115, 9118, BOUND BOLT AT FORWARD END OF FORWARD TAB ROD ON LEFT HAND ELEVATOR POWER CONTROL UNIT WORKED LOOSE.  INSTALLED BOLT, WASHERS, NUT AND SAFETY PER MAINTENANCE MANUAL 27-30-81,  OPERATIONAL CHECKED OK.  CLOSED ACCESS PANELS 9115, 9118.
